It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Tramadol withdrawal
Aug 25, 2009
I was having gallbladder problem accompanied by lower back pain, My doctor prescribed tramadol 2 every 4 hours. I took 1 every 8 hours for for about 5 weeks. 4 weeks waitng for gall bladder removal and 1 week after. I was prescribed percoset but didn't want narcotics the anesthesia and morphine shot made me sick as a dog. It has now been three days since i quit taking the tramadol. I am having nightmares depression and super low energy.
I talked to a nurse who is a friend of mine and she said I am going thru withdrawels and hang in there it will probably take about 2 weeks to get "right" again. Be care with the tramadol all out there it is horrible stuff.





All times are GMT -7. The time now is 09:21 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!